# SDR SWIA2025063000029

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,822 hours, 17,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUSTAINED SKIN DAMAGE FROM LADDER ON RT AFT SIDE OF FUSELAGE, BETWEEN HYDRAULIC SYSTEM #3 ACCUMULATOR SERVICING ACCESS PANEL AND AFT EQUIPMENT BAY  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
